# SDR DALA2022100406461

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 92,996 hours, 24,138 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 4R DOOR FAILED TO ARM LIGHT COME ON. CORRECTIVE ACTION: REMOVED DEBRIS FROM GRIT BAR AS REQUIRED. AT 4R DOOR. OPS CHECK GOOD PER B757 AMM 25-66. (9239650)
